Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
assassinated beauty

Using a topical after Accutane

Recommended Posts

So I'm 4 years past finishing a 10 month course of accutane... things weren't looking great recently so I've been given Isotrex for now along with yet another anti-biotic.

Has anyone else been prescribed this kind of topical after accutane? I've been offered an app to start another course but I'm sort of hoping the topical does the trick. :(

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×